# SDR P5CA9601206

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Torn
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT SHEET METAL TORN ON STA 680 L.  SMALL CRACK BLENDED OUT AND TREATED PER SRM 51-10-01, INSTALLED RIVETS PER SRM 51-30-02.
